# SDR DALA2024020801695

- Difficulty date: February 8, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 38,479 hours, 4,840 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3322 OXYGEN PANEL MASK DEPLOYED / LOCATIONS:201. CORRECTIVE ACTION: SECURED MASKS AND PANEL PER A330 AMM 35-23. (0192158)
